iCliniq logo

Ask a Doctor Online Now

HomeAnswersGeneral Practitionertingling sensationWhat causes tingling sensations and tremors in the entire body at rest?

I have been experiencing tingling sensations and tremors in my entire body at rest. Why?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Sneha Kannan

Published At October 1, 2020
Reviewed AtJuly 7, 2023

Patient's Query

Hi doctor,

I am 22 years old with a weight of 95 pounds and a height of five feet. I have a tingling sensation all over my body, especially in my hands, arms, and feet. I also have pins and needles on my fingertips and toes. I also get tremors when I lay down or when I sit in a comfortable position. I also have twitching in the body with weakness. I have done two blood tests and I have done a brain MRI with an EMG test. All the results came back normal. I have done a nerve conduction study and it came back normal within the normal range. This issue is bothering me a lot and I feel that these symptoms are getting worse. I am not taking medications for my problems.

Hi,

Welcome to icliniq.com.

As all your tests are normal, I am considering that the blood sugar levels are normal. There are numerous reasons to have tingling sensations and tremors during the resting stage. You can have malabsorption leading to nutrition deficiency. There are other numerous reasons also. Your weight is less than normal as per your height. You can take an injection of Neurobion forte (100mg thiamine mononitrate (vitamin B1 mononitrate), 100mg pyridoxine hydrochloride (vitamin B6 hydrochloride), and 5000mcg cyanocobalamin (vitamin B12)) once a week for one month. You can also take tablet Neurobion forte for one month every day. Do exercise daily for thirty minutes. Drink more water. Reduce your stress by doing yoga and meditation. Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Ankush Dhaniram Gupta
Dr. Ankush Dhaniram Gupta

Diabetology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

General Practitioner

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy